Polynomial pencils of analytic matrix functions and families of contracting extensions of isometric operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1982), pp. 19-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_4_a4,
author = {Yu. P. Ginzburg and N. A. Talyush},
title = {Polynomial pencils of analytic matrix functions and families of contracting extensions of isometric operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--27},
year = {1982},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_4_a4/}
}
TY - JOUR AU - Yu. P. Ginzburg AU - N. A. Talyush TI - Polynomial pencils of analytic matrix functions and families of contracting extensions of isometric operators JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 19 EP - 27 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1982_4_a4/ LA - ru ID - IVM_1982_4_a4 ER -
%0 Journal Article %A Yu. P. Ginzburg %A N. A. Talyush %T Polynomial pencils of analytic matrix functions and families of contracting extensions of isometric operators %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1982 %P 19-27 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1982_4_a4/ %G ru %F IVM_1982_4_a4
Yu. P. Ginzburg; N. A. Talyush. Polynomial pencils of analytic matrix functions and families of contracting extensions of isometric operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1982), pp. 19-27. http://geodesic.mathdoc.fr/item/IVM_1982_4_a4/